# SDR CA021125001

- Difficulty date: November 9, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: RK35782A
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AIRCRAFT TOOKOFF FROM YZG FOR YUZ,  AFTER TAKEOFF IN FLIGHT THE RT ENGINE OIL PRESSURE LIGHT CAME ON, OIL PRESSURE ZERO, PILOT SHUTDOWN ENGINE. ON ARRIVING TO YVP, INSPECTION WAS CARRIED OUT, AND RT OIL COOLER HONEYCOMB WAS LEAKING. RT OIL COOLER WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
